# SDR AALA200800061

- Difficulty date: January 13, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 23,054 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Condition: Inoperative
- Location: A/C System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T308/13JAN - RECEIVED WING TO BODY OVERHEAD INDICATION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED AIR CONDITION MODULE AT COCKPIT OVERHEAD PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
